Hi, Mike. Have you spoken to your doctor about all of this? Perhaps there IS a medication that could help with your anxiety. Are you seeing a therapist? It's something that has helped me. It took me a long time to find a good therapist. She's a social worker, and she's great. I always feel better after seeing her. Also, do you like the doctor who is prescribing the meds to you? If so, great. If not, get another psychiatrist who knows pharmacology. There are plenty of good ones out there. Your family doctor can give you a couple of names, your insurance company can give you names, and you can call major hospitals in your area who can refer you to a good doctor. There are a lot of options out there for you. There is light at the end of the tunnel. Please be an advocate for yourself, and get help for yourself ASAP. We call care about you here, and you can always write to us, anytime. However, you need to consult a doctor, and perhaps get into therapy. That is my advice. I hope it helps. Take care.
Omg you sound like me totally out of control,,,,,The only thing that helped me was Paxil,,,Ive tryed most antidepresents ,,,always had side effects or something and have always gone bacvk to paxil,,,,i feel 100 percent better no bad thoughts its great for me,,,, maybe mention it to your doctor ,,,,,,i hope you get relief ,,,,anxiety is horrible!
Your friend, Vicki
I took Paxil several years ago and had a very bad reaction to it. I had seriously blurred vision with flashing lights in my peripheral vision for a few hours. That didn't do much to ease my anxiety! I had to stop them. I tried Celexa before too, but they killed my stomach. I never started the Zoloft, but they sound like a better fit. But now with the interactions, looks like I can't do those either. I feel trapped with no hope of an exit out of this.
Gosh im so sorry youve found no relief as of yet,,,,please know that there are people out here praying for you ,,and i hope youl find something to help you SOON,,Maybe your doctor will find something soon ,I do think everyone is different ,,and some things that help some wont help others so dont give up,,,your friend Vicki
Thanks Vicki. My doctor knows every medication I take, so why would he prescribe something that would interact with something else? It doesn't make sense, as he's an excellent doctor with a heart arrythmia of his own. In fact, my doctor and I both share the same heart specialist! The only reason I know the meds interact is because I read it online. I know, you can't believe most of what you read online. I see so much contradictory information! Yet when I ask a pharmacist, they say it's okay to take Amiodarone, Metoprolol and Zoloft. I don't know what to believe anymore. I seriously want to try this Zoloft, as it sounds like what I need. My doses are pretty low for each medication, maybe that's why I was prescribed all three. I have a doctor appointment coming up, so I'll have to make absolutely sure this is an okay combination.